Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

autumns

Member
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About autumns

  • Rank
    Junior Member
  1. hi, i was on ortho tri and i just couldn't stand it anymore after 2 and a half months. not so much that my skin was getting really worse, but more of a, i couldn't deal with the side effects and feeling hungry and not great all the time. i was going to finish the pack but i gave up and stopped midway with the last week left and the placebos. nothing big happened other than period coming earlier than if i were on the pill. my skin is surprisingly still alright, although i'm just waiting to see
  2. well, a little bit of that, but mostly just cravings and hungry, and never satisfied with actually eating what you thought you were craving.
  3. hey katiebird, i'm with you on the hair loss. i see so much hair on my carpet, i'm getting a bit freaked out. i think i'm done after this pack. it just feels like permanent pms when i'm on the pill. and i think i want to keep what's left of my hair
  4. hello, i'm in the middle of my third pack of ortho-tri and i'm thinking of stopping it because i don't feel so great on it, and quite frankly i don't think it does anything for me. so my questions are: it it ok to stop midway or should i finish the entire pack? is my face likely to explode by stopping the birth control? i'm also on doxycycline and retin-a but my prescription for the doxy runs out tomorrow so that'll be it for that. don't think it did anything either after 2 months worth of i
  5. yea i'm losing the hair on my head. someone in another post mentioned that this would hopefully go away in three months and is due to the ortho-tri. it's more of a, dropping more hair than usual thing. my head still looks the same, but there's definitely more hair on the floor. peachy> i'm about halfway into my second month. have a couple of big ones on my face. i'm not noticing anything particularly dramatic and i'm very inclined to go off the birth control because i feel like i'm perma
  6. i'm taking it now. not having major problems with it except for some extra hair shedding. skin looks a little clearer although i'm not sure which product is responsible for it. i'm taking doxycycline and using retin a as well.
  7. ok that's good to know. thanks very much!
  8. just finished my first pack and about to start the second. it's not really super duper bad, just definitely somewhat more than usual.
  9. i think that this message board and site is a great place to find out if whatever u're going through is normal. where else can u ask others if excessive hair shedding or redness is normal? i definitely use this site as a resource to go to. here u get an answer in a couple of hours and u feel better knowing why, instead of surfing through the entire internet and not finding out exactly what it is that you want to know.
  10. That's cool that we're on the exact same meds! Please keep me posted on your progress
  11. Hi, I'm taking ortho-tricyclen and 100mg doxy 2x a day now and i swear i'm shedding more hair than usual. i'm not sure if this is due to the medication but is anyone else having this problem? should i worry about going bald?
  12. the oil of olay intensives cleansing towels were really good at taking off everything.
  13. i second this. i really like this stuff!
×